Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
Satoshi KOTO, Sumio SAWAKI "On Some $F$ -connections In Almost Hermitian Manifolds," Journal of the Faculty of Science, Niigata University. Series I, Mathematics, Physics and Chemistry, J. Fac. Sci. Niigata Univ. Ser. I Math. Phys. Chem. 1(8), 85-96, (1958)